Graph Theory and the Identity of Indiscernibles

Duguid, CJ (2016) Graph Theory and the Identity of Indiscernibles. Dialectica, 70 (3). pp. 463-474. ISSN 0012-2017

Abstract

Metadata

Authors/Creators:
  • Duguid, CJ
Copyright, Publisher and Additional Information: (c) 2016 The Author dialectica (c) 2016 Editorial Board of dialectica. This is the peer reviewed version of the following article: Duguid, CJ (2016) Graph Theory and the Identity of Indiscernibles. Dialectica, 70 (3). pp. 463-474. ISSN 0012-2017 , which has been published in final form at http://dx.doi.org/10.1111/1746-8361.12151 . This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Keywords: Graph Theory; Identity of Indiscernibles; Leibniz's Law; Weak Discernibility; Individuality
Dates:
  • Published: September 2016
  • Accepted: 19 July 2016
  • Published (online): 28 September 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Oct 2016 10:24
Last Modified: 08 Sep 2017 00:36
Published Version: https://doi.org/10.1111/1746-8361.12151
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1111/1746-8361.12151

Share / Export

Statistics